# SDR CALA2025040203455

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,779 hours, 28,940 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE LIGHT ILLUMINATED IN FLIGHT PARKING BRAKE OFF REQUEST MEL 3204A, VERIFIED PARKING BRAKE VALVE OPEN AND CLOSED, OPS CHECK OK, AND VERIFIED ANTI-SKID LIGHT DOES NOT COME ON TOMC APPROVED (DDP C/W) MEL 3204A DDP COMPLIED, OK TO CONTINUE PERFORMED OPS CHECK OF PARKING BRAKE LIGHT WITH BOTH HYDRAULIC SYSTEMS ON IAW FIM 32-44 TASK 804.  OPS CHECK GOOD.   NO DEFECTS NOTED.
